Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

whatthekell

Veteran Member
  • Total Reviews

    3
  • Content Count

    718
  • Joined

  • Last visited

Everything posted by whatthekell

  1. I lost count of the days. I could check my last bog and count but I don't want to. I just started my 6th month on Monday. Those of you who have been following me know that I was supposed to be finished at month 5. Although, my derm did say "hopefully 5 months will do it". Well like I said in my last post, I do still get a small breakout before/after my period. Annoying. I have my period now and only got 1 so far! so we will see. He also upped my dose to 80mg instead of 60. I started at 40 for 2
  2. Hey, yeaaa I didn't do that very long. My face exploded, and I mean explodeddddd in clogged pores, acne, cysts you name it. I am on Accutane now. I really don't recommend water only. But it depends on the person. My boyfriend and his dad only rinse with water, never soap and their skin is pretty much flawless. Not me. I can get a clogged pore by looking at chocolate. So I need to keep my skin clean. I really can't say that the water only method is what caused my explosion, as I quit BP around th
  3. hey I remember you, Sasch =) thank you for following! I wasn't sure if anybody was anymore =) I'm going to the derm on Friday. I was supposed to be done this month, but I am still getting pimples, so I'm going to see about going further. My last visit he told me we'd see how this month went before we decided if I should go on a 6th month. I don't want to be done yet. I am honestly terrified to come off this drug. But anyway, usually every period I break out right before it. This time I broke
  4. nope! it actually darkened mine while on it.
  5. damn if only i had a costco around here! =(
  6. Just wanted to share this with anyone on Accutane that is having nosebleeds and HATES spraying saline up their nose. My nose bleeds every day and is so dry and uncomfortable, but I hate spraying anything up my nose cuz it just runs down my throat and tastes awful. this stuff is a GEL so it stays in there and really makes it feel better, and I have less nosebleeds. http://www.drugstore.com/ayr-saline-nasal-gel-with-soothing-aloe/qxp11581 I bought it at Giant for 3 something. =)
  7. Hey everybody, Sorry I haven't updated in a while. Was super busy over the holidays and haven't spent much time on here. I do check in almost daily but I haven't seen any notifications so I figured nobody missed me lol. Anywho. I got my blood work done today. My derm appt is on Monday and I will be starting my 5th month on Claravis. Can't believe I'm at the end!! I have to say I am extremely thankful to Accutane for saving my life. I don't say this lightly. Accutane gave me my life ba
  8. CeraVe is awesome. I have used the PM version, which I did like. But if you have reallly dry skin, I suggest getting the moisturizing cream that comes in a tub. it's white & blue. This stuff is awesome. What you could also do before trying any moisturizers, is wet your face and apply Vaseline all over. Sounds scary but it actually super hydrates your skin and heals the damage from over dryness. I did this at night time. Sounds like your skin needs to heal. Make sure you drink lots of water a
  9. thanks! and yep, in my blogs i have quite a few pics from week to week. i haven't updated in a while but i will!
  10. hi there! i am 26 and also on accutane. jan 14th i start my 5th month. (i'm only supposed to be on for 5 months). i am also still breaking out. usually during my period, which is now. i have a feeling i will be on this longer than 5 months because of this. who knows though! hang in there!
  11. i have that eczema rash all over both arms and tops of my hands. i smear hydrocortisone on it daily... didn't realize it thins your skin out?? i was under the impression if i got the steroid from my derm that that would thin it out. hmm. should i call him and have him order me something?
  12. whatthekell

    Day 95

    It's been a while since I posted. Not much has been happening to blog about. Things are still going good! I am still getting pimples. Can't wait for that to stop. I just started my 4th month staying on 60mg/day. I've noticed when I wake up or when I am sitting with my feet up for a while, my achilles tendons are soo stiff and hurt like hell to walk on! it's almost like my ankles are screwed so they can't move. haha. it's kind of funny how i limp around until they loosen up. Sometimes my
  13. hi, i actually called my derm last month when this happened because i thought missing 2-3 days was gonna give me a problem. but they said no worries, the accutane stays in your blood. which is why we still have to use 2 forms of birth control and get bloodwork done the month after we're finished our course. i also asked if i should take 2 pills a day instead of three so that i wouldn't go any days without and she said NO don't do that. so i would just take your dose like usual, then when you
  14. I'm not sure what kind of regimen you're on. Do you normally slather BP all over your face? If so, keep doing that. If you only spot treat, then keep spot treating. I always smeared it all over to prevent new ones.
  15. Dan's BP is much stronger than any other BP I have ever tried. I probably sampled every over the counter BP there is. No matter how long you have been using BP, you will get dry. (I used BP for 15 years before trying Dan's)
  16. that is post inflammatory hyperpigmentation. this happens after a pimple heals, but sometimes benzoyl peroxide makes it a little more prominent. it will go away over time! no worries =)
  17. cvs wanted $900! i don't understand who comes up with these prices. walmart is the cheapest for me. $758!
  18. try CeraVe moisturizing cream. it's the one in the tub
  19. what kind of moisturizer are you using?
  20. whatthekell

    Day 79

    hmm ok. thanks! i will ask him on my next appt.
  21. whatthekell

    Day 79

    wow haha. how do you know all this stuff? well my derm said i'm only on for 5 months... so does that mean i won't be on it long enough? =/
  22. whatthekell

    Day 79

    ok cool! thanks for your help =)
×